# SDR SWAA2024080703354

- Difficulty date: June 19, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 194FR BODY FAIRING AT FUSELAGE EXTERIOR 2024-404754<[01] TOOL USED CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE: 14-JAN-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 16122983 DUE DATE: 15/FEB/25.;[03] TOOL USED: SCALE P/N: CR5200 S/N: 8343150717 DUE DATE: 27/FEB/25.;[04] TOOL USED: MULTIMETER P/N: FLUKE 87-5; S/N: 32560489; DUE DATE: 16-APR-25.;[05] REPAIRED ACCESS PANEL 194FR BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. REFER TO INDIVIDUALS SIGN OFFS BELOW.;[06] REPAIRED ACCESS PANEL 194FR BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. REFER TO INDIVIDUALS SIGN OFFS BELOW.
